Alert archive / Wyoming / High Wind Warnings in 2005

High Wind Warning 11, NWS Cheyenne, WY

December 4, 2005

NWS Cheyenne, WY issued this high wind warning at Dec 4, 2005, 8:40 PM MST. It took effect at Dec 5, 2005, 8:00 AM MST. It was in force for 18 days. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 4, 2005, 8:40 PM MST (03:40 UTC)
In effect from
Dec 5, 2005, 8:00 AM MST
Expired
Dec 22, 2005, 9:56 PM MST
In force
18 days
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 050340
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
840 PM MST SUN DEC 4 2005

WYZ064>067-069-051145-
/O.UPG.KCYS.HW.A.0009.051205T1500Z-051206T0000Z/
/O.NEW.KCYS.HW.W.0011.051205T1500Z-051206T0000Z/
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-
CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...GARRETT...LARAMIE...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE
840 PM MST SUN DEC 4 2005

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 5 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM TO 5 PM MST MONDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT.

FORECAST MODELS CONTINUE TO INDICATE THAT STRONG NORTHWEST WINDS
WILL DEVELOP BY MONDAY MORNING AHEAD OF AN APPROACHING COLD FRONT.
NORTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED WITH GUSTS TO OVER 60
MPH ESPECIALLY IN THE LARAMIE RANGE.

THIS WILL MAKE DRIVING ON INTERSTATE 25 FROM AROUND WHEATLAND
SOUTH TO THE COLORADO BORDER VERY HAZARDOUS. THOSE DRIVING HIGH
PROFILE OR LIGHTWEIGHT VEHICLES SHOULD USE EXTRA CAUTION OR EVEN
CONSIDER AVOIDING THIS STRETCH OF HIGHWAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
GRIFFITH
8 follow-up statements
000 
WWUS75 KCYS 051111
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
411 AM MST MON DEC 5 2005

WYZ064>067-069-051915-
/O.CON.KCYS.HW.W.0011.051205T1500Z-051206T0000Z/
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-
CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...GARRETT...LARAMIE...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE
411 AM MST MON DEC 5 2005

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
5 PM MST THIS AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
5 PM MST THIS AFTERNOON. 

FORECAST MODELS CONTINUE TO INDICATE THAT STRONG NORTHWEST WINDS
WILL DEVELOP BY MONDAY MORNING AHEAD OF AN APPROACHING COLD
FRONT. NORTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED WITH GUSTS TO
OVER 60 MPH ESPECIALLY IN THE LARAMIE RANGE AND ALONG I80 NEAR ARLINGTON.

THIS WILL MAKE DRIVING ON INTERSTATE 25 FROM AROUND WHEATLAND
SOUTH TO THE COLORADO BORDER VERY HAZARDOUS. THOSE DRIVING HIGH
PROFILE OR LIGHTWEIGHT VEHICLES SHOULD USE EXTRA CAUTION OR EVEN
CONSIDER AVOIDING THIS STRETCH OF HIGHWAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

COPLEY
000 
WWUS75 KCYS 051547
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
847 AM MST MON DEC 5 2005

WYZ061>063-051930-
/O.EXA.KCYS.HW.W.0011.000000T0000Z-051206T0000Z/
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL
847 AM MST MON DEC 5 2005

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR CARBON
COUNTY.

STRONG NORTHWEST WINDS HAVE DEVELOPED ACROSS MUCH OF CARBON
COUNTY THIS MORNING. WIND GUSTS OVER 70 MPH HAVE BEEN REPORTED IN
ARLINGTON. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH THE
AFTERNOON. 

THIS WILL MAKE DRIVING ON INTERSTATE 80 VERY HAZARDOUS. THOSE
DRIVING HIGH PROFILE OR LIGHTWEIGHT VEHICLES SHOULD USE EXTRA
CAUTION OR EVEN CONSIDER AVOIDING THIS STRETCH OF HIGHWAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ064>067-069-051930-
/O.CON.KCYS.HW.W.0011.000000T0000Z-051206T0000Z/
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-
CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...GARRETT...LARAMIE...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE
847 AM MST MON DEC 5 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG NORTHWEST WINDS HAVE DEVELOPED AHEAD OF AN APPROACHING
COLD FRONT. NORTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED WITH
GUSTS TO OVER 60 MPH ESPECIALLY IN THE LARAMIE RANGE AND ALONG I80.

THIS WILL MAKE DRIVING ON INTERSTATE 25 FROM AROUND WHEATLAND
SOUTH TO THE COLORADO BORDER VERY HAZARDOUS. THOSE DRIVING HIGH
PROFILE OR LIGHTWEIGHT VEHICLES SHOULD USE EXTRA CAUTION OR EVEN
CONSIDER AVOIDING THIS STRETCH OF HIGHWAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

SOWKO
000 
WWUS75 KCYS 051634
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
934 AM MST MON DEC 5 2005

WYZ061>067-069-060000-
/O.CON.KCYS.HW.W.0011.000000T0000Z-051206T0000Z/
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...CHEYENNE
934 AM MST MON DEC 5 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG NORTHWEST WINDS HAVE DEVELOPED AHEAD OF AN APPROACHING
COLD FRONT. NORTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED WITH
GUSTS TO OVER 70 MPH ESPECIALLY IN THE LARAMIE RANGE AND ALONG
I80 THROUGH CARBON COUNTY.

THIS WILL MAKE DRIVING ON INTERSTATE 25 FROM AROUND WHEATLAND
SOUTH TO THE COLORADO BORDER VERY HAZARDOUS. THOSE DRIVING HIGH
PROFILE OR LIGHTWEIGHT VEHICLES SHOULD USE EXTRA CAUTION OR EVEN
CONSIDER AVOIDING THIS STRETCH OF HIGHWAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NEZ001>003-052000-
/O.NEW.KCYS.WI.Y.0009.051205T1634Z-051205T2000Z/
SIOUX-DAWES-BOX BUTTE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE
934 AM MST MON DEC 5 2005

...WIND ADVISORY IN EFFECT UNTIL 1 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON FOR
PARTS OF THE WESTERN NEBRASKA PANHANDLE.

AN APPROACHING COLD FRONT IS CREATING STRONG AND GUSTY WINDS
ACROSS THE NORTHERN HALF OF THE WESTERN NEBRASKA PANHANDLE. WINDS
IN CHADRON HAVE EXCEEDED 50 MPH THIS MORNING...AND THE WINDS WILL
CONTINUE THROUGH EARLY AFTERNOON. IN ADDITION...SCATTERED SNOW
SHOWERS WILL COMBINE WITH THE WIND TO MAKE TRAVEL TREACHEROUS AT
TIMES.  

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SOWKO
000 
WWUS75 KCYS 051815
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1115 AM MST MON DEC 5 2005

WYZ061>067-069-052215-
/O.CON.KCYS.HW.W.0011.000000T0000Z-051206T0000Z/
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...CHEYENNE
1115 AM MST MON DEC 5 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG NORTHWEST WINDS HAVE DEVELOPED AHEAD OF AN APPROACHING
COLD FRONT. NORTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED WITH
GUSTS TO OVER 70 MPH ESPECIALLY IN THE LARAMIE RANGE AND ALONG
I80 THROUGH CARBON COUNTY.

THIS WILL MAKE DRIVING ON INTERSTATE 25 FROM AROUND WHEATLAND
SOUTH TO THE COLORADO BORDER VERY HAZARDOUS. THOSE DRIVING HIGH
PROFILE OR LIGHTWEIGHT VEHICLES SHOULD USE EXTRA CAUTION OR EVEN
CONSIDER AVOIDING THIS STRETCH OF HIGHWAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NEZ019>021-054-055-052100-
/O.EXB.KCYS.WI.Y.0009.000000T0000Z-051205T2100Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
1115 AM MST MON DEC 5 2005

...WIND ADVISORY IN EFFECT UNTIL 2 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON FOR
THE SOUTHER HALF OF THE WESTERN NEBRASKA PANHANDLE.

AN APPROACHING COLD FRONT IS CREATING STRONG AND GUSTY WINDS
ACROSS THE WESTERN NEBRASKA PANHANDLE. WINDS IN SIDNEY HAVE
EXCEEDED 50 MPH THIS MORNING...AND THE WINDS WILL CONTINUE
THROUGH EARLY AFTERNOON. IN ADDITION...WIDELY SCATTERED SNOW
SHOWERS WILL COMBINE WITH THE WIND TO MAKE TRAVEL TREACHEROUS AT
TIMES.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ001>003-052000-
/O.CON.KCYS.WI.Y.0009.000000T0000Z-051205T2000Z/
SIOUX-DAWES-BOX BUTTE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE
1115 AM MST MON DEC 5 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON
FOR THE NORTHERN HALF OF THE WESTERN NEBRASKA PANHANDLE.

AN APPROACHING COLD FRONT IS CREATING STRONG AND GUSTY WINDS
ACROSS THE NORTHERN HALF OF THE WESTERN NEBRASKA PANHANDLE. WINDS
IN CHADRON HAVE EXCEEDED 50 MPH THIS MORNING...AND THE WINDS WILL
CONTINUE THROUGH EARLY AFTERNOON. IN ADDITION...SCATTERED SNOW
SHOWERS WILL COMBINE WITH THE WIND TO MAKE TRAVEL TREACHEROUS AT
TIMES.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SOWKO
000 
WWUS75 KCYS 052009
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
109 PM MST MON DEC 5 2005

NEZ019>021-054-055-052115-
/O.CAN.KCYS.WI.Y.0009.000000T0000Z-051205T2100Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
109 PM MST MON DEC 5 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE WIND
ADVISORY. WINDS ACROSS WESTERN NEBRASKA HAVE SUBSIDED...THUS THE
WIND ADVISORY HAS BEEN CANCELED. WINDS MAY STILL GUST TO 40
MPH...BUT THE THREAT OF DAMAGING WIND IS OVER. 

$$

NEZ001>003-052115-
/O.EXP.KCYS.WI.Y.0009.000000T0000Z-051205T2000Z/
SIOUX-DAWES-BOX BUTTE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE
109 PM MST MON DEC 5 2005

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS ACROSS THE WESTERN
NEBRASKA PANHANDLE HAVE SUBSIDED...THUS THE WIND ADVISORY HAS BEEN
ALLOWED TO EXPIRE.   

$$

WYZ061>067-069-060000-
/O.CON.KCYS.HW.W.0011.000000T0000Z-051206T0000Z/
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...CHEYENNE
109 PM MST MON DEC 5 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG NORTHWEST WINDS HAVE DEVELOPED AHEAD OF AN APPROACHING
COLD FRONT. NORTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED WITH
GUSTS TO OVER 70 MPH ESPECIALLY IN THE LARAMIE RANGE AND ALONG
I80 THROUGH CARBON COUNTY.

THIS WILL MAKE DRIVING ON INTERSTATE 25 FROM AROUND WHEATLAND
SOUTH TO THE COLORADO BORDER VERY HAZARDOUS. THOSE DRIVING HIGH
PROFILE OR LIGHTWEIGHT VEHICLES SHOULD USE EXTRA CAUTION OR EVEN
CONSIDER AVOIDING THIS STRETCH OF HIGHWAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

SOWKO
000 
WWUS75 KCYS 052358
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
458 PM MST MON DEC 5 2005

...HIGH WIND WARNING CANCELED AS OF 5 PM...

.ALTHOUGH NORTHWEST WINDS ARE STILL GUSTING ABOVE 30 MPH AT MANY
LOCATIONS THE WINDS HAVE FALLEN BELOW WARNING CRITERIA. THEREFORE
THE HIGH WIND WARNING HAS BEEN CANCELED.

WYZ061>067-069-060100-
/O.CAN.KCYS.HW.W.0011.000000T0000Z-051206T0000Z/
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...CHEYENNE
458 PM MST MON DEC 5 2005

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE HIGH
WIND WARNING. 

$$
GRIFFITH
000 
WWUS75 KCYS 222257
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
357 PM MST THU DEC 22 2005

WYZ062-064-066-067-230500-
/O.EXP.KCYS.HW.W.0012.000000T0000Z-051222T2300Z/
/O.CON.KCYS.HW.A.0011.051223T0900Z-051223T1900Z/
NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT...
BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY
357 PM MST THU DEC 22 2005

...HIGH WIND WARNING WILL EXPIRE AT 4 PM MST THIS AFTERNOON...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 2 AM MST FRIDAY THROUGH
FRIDAY MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 4 PM MST THIS AFTERNOON. A
HIGH WIND WATCH REMAINS IN EFFECT FROM 2 AM MST FRIDAY THROUGH
FRIDAY MORNING. 

WINDS HAVE DECREASED IN THE PAST HOUR. HOWEVER...GUSTS OF 40 TO 50
MPH ARE STILL POSSIBLE THROUGH THE EVENING.

WEST TO NORTHWEST WINDS WILL INCREASE AGAIN LATER TONIGHT...WITH
GUSTS OF 60 TO 70 MPH POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

WYZ069-070-230500-
/O.CON.KCYS.HW.A.0011.051223T0900Z-051223T1900Z/
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...CHEYENNE...PINE BLUFFS
357 PM MST THU DEC 22 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM 2 AM MST FRIDAY THROUGH
FRIDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 2 AM UNTIL NOON MST
FRIDAY.

A POTENT WEATHER SYSTEM WILL BRING A MORNING ROUND OF HIGH WINDS
TO THE SOUTHERN PLAINS OF SOUTHEAST WYOMING ON FRIDAY. SUSTAINED
WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE TOMORROW
MORNING. THIS WILL POSE A SIGNIFICANT TRAVEL BURDEN...ESPECIALLY
FOR HIGH PROFILE VEHICLES.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KCYS 230456
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
956 PM MST THU DEC 22 2005

WYZ062-064-070-230600-
/O.CAN.KCYS.HW.A.0011.051223T0900Z-051223T1900Z/
NORTH CARBON-NORTH LARAMIE RANGE-PINE BLUFFS-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT...
PINE BLUFFS
956 PM MST THU DEC 22 2005

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WATCH. 

WEST WINDS WILL OCCASIONALLY GUST TO 50 MPH TONIGHT AND
TOMORROW...BUT GUSTS OVER 60 MPH ARE NOT EXPECTED. THEREFORE...THE
HIGH WIND WATCH HAS BEEN CANCELLED.

$$

WYZ066-067-069-231200-
/O.UPG.KCYS.HW.A.0011.051223T0900Z-051223T1900Z/
/O.NEW.KCYS.HW.W.0013.051223T0900Z-051224T0000Z/
LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...WHEATLAND...
GUERNSEY...CHEYENNE
956 PM MST THU DEC 22 2005

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST FRIDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST TO NORTHWEST WINDS WILL INCREASE LATE TONIGHT AS A STRONG
WEATHER SYSTEM PASSES THROUGH WYOMING. SUSTAINED WINDS OF 30 TO 40
MPH WITH GUSTS TO 60 MPH ARE POSSIBLE LATE TONIGHT THROUGH
TOMORROW MORNING. THIS WILL MAKE TRAVELING DANGEROUS...
ESPECIALLY FOR HIGH PROFILE VEHICLES ALONG I-25 BETWEEN CHEYENNE
AND WHEATLAND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Dec 4, 2:10 PM MST, 6 hours 30 minutes earlier.

Area forecast discussion, Dec 4, 2:10 PM MST, 6 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
210 PM MST SUN DEC 4 2005

.SHORT TERM...THROUGH TUESDAY...PERSISTENT NORTHWEST FLOW
CONTINUES WITH ANY MINOR DISTURBANCE LIABLE TO SET OFF SNOW
SHOWERS FOR THE NEXT 36 HOURS. SHOULD SEE A LULL IN ACTIVITY
TOMORROW AS DOWNSLOPE DRIES OUT THE LOWER LEVELS. WINDS ARE GOING
TO GET GUSTY MONDAY...AS 700 MB GRADIENT INCREASES. A HIGH WIND
WATCH HAS BEEN HOISTED TO COVER THE POSSIBILITY OF 60-70 MPH GUSTS
FROM I-25 WEST TO THE LARAMIE RANGE. THE SHARP COLD FRONT THAT HAS
BEEN ANTICIPATED FOR THE PAST FEW DAYS IS STILL ON TRACK TO ARRIVE
TUESDAY MORNING. IT WILL BRING THE COLDEST AIR OF THE SEASON TO
THE AREA. THE BEST DYNAMICS FOR SNOWFALL WILL IMPACT AREAS WEST OF
I-25.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...NOTABLE ASPECT OF THIS
WEEK WILL BE THE EXTREMELY COLD TEMPS WEDNESDAY AND THURSDAY.
BACKDOOR FRONT WILL HAVE ALREADY CRASHED THROUGH THE DISTRICT ON
TUESDAY LEAVING ARCTIC AIR IN PLACE.  WIND CHILLS WILL APPROACH
MINUS 30 IN OUR NEB ZONES...WITH WY NOT FAR BEHIND. WILL HAVE TO
WATCH FOR POSSIBLE HIGHLIGHTS. HIGH PRESSURE WILL NOSE IN CREATING
UPSLOPE FLOW THROUGH LATE WEDNESDAY.  LIMITED MOISTURE WILL ONLY
ALLOW LIGHT SNOW WITH THIS...BUT MOUNTAINS MAY SEE A FEW ADDITIONAL
INCHES.  RAPID MODIFICATION TAKES PLACE ON THURSDAY AS DOWNSLOPE
TAKES OVER.  WILL BE ABOVE NORMAL BY FRIDAY AND WILL CONTINUE
THROUGH THE WEEKEND.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 8 AM MONDAY TO 5 PM MONDAY FOR WYZ064-
     WYZ065-WYZ066-WYZ067-WYZ069.
NE...NONE.

&&

SHORT TERM...POMEROY
LONG TERM....SOWKO
Hazardous weather outlook, Dec 4, 1:11 PM MST, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
111 PM MST SUN DEC 4 2005

NEZ001>003-019>021-054-055-WYZ059>063-068-070-052015-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-GOSHEN-PINE BLUFFS-
111 PM MST SUN DEC 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SNOW SHOWERS WILL PUSH ACROSS THE AREA TODAY AND
TONIGHT. BREEZY NORTHWEST WINDS 15 TO 25 MPH AND GUSTY WILL CAUSE
AREAS OF BLOWING AND DRIFTING SNOW. WIND CHILL VALUES WILL
GENERALLY RANGE BETWEEN ZERO AND 10 BELOW ZERO TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED SNOW SHOWERS WILL CONTINUE MONDAY. FRIGID ARCTIC AIR
WILL DROP SOUTH TUESDAY AND WEDNESDAY BRINGING SOME LIGHT SNOW.
HIGHS DURING THIS PERIOD WILL BARELY REACH THE 20S. LOWS TUESDAY
NIGHT WILL DROP TO THE SINGLE DIGITS ABOVE AND BELOW ZERO. WIND
CHILL VALUES WILL RANGE BETWEEN 10 BELOW AND 20 BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

WYZ064>067-069-052015-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-
CHEYENNE FOOTHILLS-
111 PM MST SUN DEC 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SNOW SHOWERS WILL PUSH ACROSS THE AREA TODAY AND
TONIGHT. BREEZY NORTHWEST WINDS 15 TO 25 MPH AND GUSTY WILL CAUSE
AREAS OF BLOWING AND DRIFTING SNOW. WIND CHILL VALUES WILL
GENERALLY RANGE BETWEEN ZERO AND 10 BELOW ZERO TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HIGH WIND WATCH HAS BEEN POSTED FOR MONDAY WITH WINDS OF 25 TO
40 MPH AND GUSTS TO 60 MPH POSSIBLE. PLEASE REFER TO THE LATEST
HIGH WIND WATCH STATEMENT /WWUS75 KCYS/ FOR MORE DETAILS.

SCATTERED SNOW SHOWERS WILL CONTINUE MONDAY. FRIGID ARCTIC AIR WILL
DROP SOUTH TUESDAY AND WEDNESDAY BRINGING SOME LIGHT SNOW. HIGHS
DURING THIS PERIOD WILL BARELY REACH THE 20S. LOWS TUESDAY NIGHT
WILL DROP TO THE SINGLE DIGITS ABOVE AND BELOW ZERO. WIND CHILL
VALUES WILL RANGE BETWEEN 10 BELOW AND 20 BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 2:23 AM MSTWind Chill WarningCYS5 hr
Dec 5, 2:49 PM MSTSnow AdvisoryCYS27 hr

Nearby

High Wind Warnings in Wyoming, 2005Every high wind warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.